Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jan 30, 2014, 6:00 AM MST for 7 counties in New Mexico. It took effect at Jan 30, 2014, 12:00 PM MST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2014, 6:00 AM MST (13:00 UTC)
- In effect from
- Jan 30, 2014, 12:00 PM MST
- Expired
- Jan 30, 2014, 3:03 PM MST
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 1.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2359 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
337 WWUS85 KABQ 301300 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU JAN 30 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST TODAY FOR THE LOWER/MIDDLE RIO GRANDE VALLEY...EAST CENTRAL PLAINS AND HARDING/EASTERN SAN MIGUEL COUNTIES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... .A STRONG JET STREAM AND SUFFICIENT VERTICAL MIXING WILL CREATE STRONG TO VERY STRONG WEST WIND FLOWS OVER MUCH OF NORTH AND CENTRAL NEW MEXICO TODAY. RELATIVE HUMIDITY READINGS SHOULD FALL INTO THE TEENS ACROSS THE LOWER/MIDDLE RIO GRANDE VALLEY AS WELL AS ACROSS PORTIONS OF THE EASTERN PLAINS DURING THE AFTERNOON. TEMPERATURES WILL ALSO BE UNUSUALLY WARM WITH NEAR RECORD HIGH TEMPERATURES ACROSS EAST CENTRAL AND SOUTHEAST NEW MEXICO. MIXING HEIGHT VALUES WILL ALSO BE HIGHER THAN SEASONAL NORMS...ALTHOUGH HAINES VALUES SHOULD RANGE MOSTLY BETWEEN 3 TO 4 IN THE WARNING AREA. NMZ104-106-108-310100- /O.UPG.KABQ.FW.A.0004.140130T1900Z-140131T0100Z/ /O.NEW.KABQ.FW.W.0004.140130T1900Z-140131T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 600 AM MST THU JAN 30 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...LOWER AND MIDDLE RIO GRANDE VALLEY AS WELL AS THE EAST CENTRAL PLAINS THIS AFTERNOON. * 20 FOOT WINDS...WEST TO SOUTHWEST 25 TO 40 MPH WITH GUSTS BETWEEN 40 AND 60 MPH ACROSS THE NORTHEAST PLAINS AND EASTERN KIOWA AND RITA BLANCA GRASSLANDS AS WELL AS THE EAST CENTRAL PLAINS AND WESTERN KIOWA GRASSLANDS. WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS BETWEEN 30 AND 45 MPH ACROSS THE RIO GRANDE VALLEY. * RELATIVE HUMIDITY...MINIMUM VALUES BETWEEN 10 TO 15 PCT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
1 follow-up statement
663 WWUS85 KABQ 302203 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 PM MST THU JAN 30 2014 NMZ104-106-108-302315- /O.CAN.KABQ.FW.W.0004.000000T0000Z-140131T0100Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 303 PM MST THU JAN 30 2014 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE RED FLAG WARNING. STRONG WINDS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON... RANGING FROM 20 TO 30 MPH WITH GUSTS NEAR 40 TO 45 MPH. HOWEVER... DEWPOINTS ACROSS THE AREA HAVE ALSO INCREASED. THUS...HUMIDITIES ARE EXPECTED TO STAY ABOVE 15 PERCENT. THEREFORE...THE RED FLAG WARNING HAS BEEN CANCELLED DUE TO THE HIGHER HUMIDITIES. $$ 34
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jan 30, 5:03 AM MST, 57 minutes earlier.
Area forecast discussion, Jan 30, 5:03 AM MST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 503 AM MST THU JAN 30 2014 .AVIATION... 12Z TAF CYCLE STRONG TO VERY STRONG WINDS STILL LIKELY TO BE THE MAIN AVIATION HAZARDS THROUGH 12 FRI. MID AND HIGH CLOUDS WILL CONTINUE TO STREAM INTO AND ACROSS N AND CENTRAL NM FROM THE W TODAY AS HIGHER LVL PACIFIC MOISTURE CONTINUES TO FILTER IN. WLY MID LEVEL WINDS WILL REMAIN FAIRLY STRONG ALOFT NEXT 24 HRS...THROUGH COMING DOWN A BIT ALOFT AFTER ABOUT 15Z OR 18Z N NM BUT NOT SO S. STRONG MT WAVES RESULTING IN GUSTY AND ERRATIC WINDS ARE LIKELY IN THE LEE OF THE SANGRE DE CRISTOS AND SANDIA/MANZANOS FROM KRTN TO KLVS AND KCQC...PRIMARILY BEFORE 18Z. GUSTS MAY REACH 50 TO NEARLY 65 KTS AT TIMES VICINITY AND A LITTLE WAYS EAST OF THE CENTRAL MT CHAIN. WINDS ALOFT TO INCREASE SOMEWHAT AGAIN TONIGHT MOST AREAS. LOWERING CIGS ALONG WITH AREAS OF LIGHT TO MODERATE SNOW WILL EASE INTO THE FAR NRN MTNS THIS EVENING. 43 && .PREV DISCUSSION...346 AM MST THU JAN 30 2014... LOTS TO CONSIDER EARLY THIS MORNING REGARDING PLACEMENT AND TIMING OF HAZARDOUS WEATHER HIGHLIGHTS OVER THE REGION. THE LATEST WATER VAPOR AND CIRA BLENDED PWAT LOOPS SHOW AN IMPRESSIVE MOISTURE RICH JET STREAM CRASHING INTO THE WESTERN UNITED STATES. UPPER WINDS OF 140-160 KTS WITH THIS JET STREAM WILL DELIVER A SPRING-LIKE PUNCH OF WINDS TO MUCH OF NM TODAY AND FRIDAY. LATEST OBS SHOW SURFACE WINDS ALREADY INCREASING ALONG AND EAST OF THE CENTRAL HIGH TERRAIN. THIS FALLS IN LINE VERY WELL WITH TREND OF SREF 700MB MEAN WINDS OF 50-60 KTS. HIGH WIND WARNINGS LOOK IN GREAT SHAPE TODAY AND ONLY A FEW AREAS OF WESTERN NM WILL NEED SOME WIND ADVISORIES. OBS ALSO INDICATE SNOW BEGINNING TO BREAK OUT OVER COLORADO...AND THIS WILL TREND TO THE SOUTH TODAY INTO THE FAR NORTHERN MTS OF NM. STRONG WARM MOIST ADVECTION OVER THE AREA WILL FORCE TEMPS WELL ABOVE NORMAL...ESPECIALLY EASTERN NM. EXPECT NEAR RECORD TEMP FOR AREAS FROM TUCUMCARI SOUTH TO CLOVIS AND ROSWELL. SNOW LEVELS WILL BE HIGH ACROSS THE NORTH. WILL UPGRADE WINTER STORM WATCH TO A WARNING AND PUSH BACK TIMING TO 02Z. FOR RED FLAG CONCERNS SEE FIRE WEATHER DISCUSSION BELOW. IMPRESSIVE 700-500MB LAYER WINDS WILL CONTINUE TONIGHT ALONG THE EAST SLOPES. SOME DECOUPLING WILL OCCUR SO WINDS WILL FALL BELOW THE WARNING THRESHOLD...HOWEVER SPEEDS WILL HOVER NEAR ADVISORY THEN INCREASE DRAMATICALLY AGAIN FRIDAY. CURRENT HIGH WIND HIGHLIGHTS FOR THE REGION ALONG AND SOUTH OF I-40 IN EASTERN NM LOOK GOOD FOR FRIDAY. AS THE UPPER JET SLIDES SOUTH STRONG MOIST WESTERLY UPSLOPE FLOW WILL SLAM THE NORTHERN MTS. WILL EXPAND THE WINTER HIGHLIGHTS TO ADVISORIES FOR THE FAR NW HIGHLANDS...JEMEZ...AND SANGRE DE CRISTO MTS THRU EARLY SATURDAY MORNING. SOME HIGH PEAKS MAY SEE WARNING AMOUNTS BUT OVERALL IT WILL TAKE ROUGHLY 36 HRS TO DO SO. WIND WILL ALSO BE A CONCERN FOR THE SANGRES SO LOOK FOR BLOWING SNOW POSSIBLE. IT DOES APPEAR THERE WILL BE ONE WEAK TRAILING UPPER VORT THAT SLIDES OVER THE AREA SATURDAY...BRINGING A POTENTIAL UPTICK IN SNOW SHOWERS. AT THIS TIME HAVE NOT MADE MANY CHANGES TO EXTENDED GRIDS. THE ACTIVE PATTERN IS PROGGED TO CONTINUE SUNDAY THROUGH NEXT WEEK WITH SEVERAL MORE DISTURBANCES MOVING OVER NM WITH A BACK DOOR FRONTAL BOUNDARY BANKED UP AGAINST THE CENTRAL MT CHAIN. MODEL QPF INDICATES PRECIP BREAKING OUT OVER NM WHICH IS ALWAYS A VERY TRICKY SCENARIO TO FORECAST. GUYER .FIRE WEATHER... A MULTIFACETED HAZARDS WX PATTERN IN THE CARDS...ESPEC FOR THE NEXT 48 TO 72 HOURS...WITH THE EMPHASIS ON WINDS AND SOME AREAS OF RED FLAG CONDITIONS. HUMIDITIES...WIND SPEEDS AND WETTING PRECIP CHANCES ARE STILL LOOKING TO BE SOME OF THE MORE CHALLENGING PARAMETERS TO DEAL WITH. FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THE RIO GRANDE VALLEY AND PORTIONS OF EASTERN NM FOR LATER TODAY WILL BE UPGRADED TO RED FLAG WARNING...THOUGH CONFIDENCE IS LOWER FOR THE RIO GRANDE VALLEY THAN FOR THE EAST. DECIDED TO UPGRADE RIO GRANDE VALLEY FIRE WX ZONE 106 AS WELL SINCE WINDS AND MIN RH SHOULD BE CLOSE ENOUGH TO...AND IN SOME AREAS JUST INTO...CRITICAL THRESHOLDS FOR LONG ENOUGH THAT...GIVEN THE SERIOUSLY DRY CONDITIONS...IT SEEMS A LITTLE UNWISE TO TRIM THIS ZONE OUT OF THE WARNING AREA. BUT TRIMMING IT OUT ALSO HAS SOME RELEVANCE AS WELL SINCE THERE MAY BE ENOUGH LINGERING CLOUD COVER TO SUPPRESS NEAR SFC WINDS A BIT. SO...DAY CREW MAY WANT TO REVISIT THIS LATER THIS MORN WHEN LATEST MODEL DATA IN THE MIX. THERE IS ACTUALLY A LITTLE MORE CRITICAL AREA COVERAGE IN EASTERN THIRD OF FIRE WX ZONES 105 AND 109...BUT HAINES IS 3 OR LESS IN THIS AREA WHICH IS PART OF REASON FOR NOT ISSUING RED FLAG WARNING THERE. WINDS TO COME DOWN SOME TONIGHT...BUT FAIRLY LIKELY TO REMAIN BREEZY TO QUITE WINDY ALONG AND A LITTLE WAYS EAST OF CENTRAL MTN CHAIN. FORTUNATELY RH COMES BACK UP ENOUGH...AND OR WIND DROPS LOW ENOUGH...TO STAY WITH THE CURRENT EARLY EVE FIRE WX...UPGRADED TO RED FLAG...HIGHLIGHT EXPIRATION TIME. LOOK FOR YET ANOTHER NIGHT OF FAIR TO POOR RH RECOVERIES...EXCEPT FOR MORE NORTHERLY AREAS WHERE MOISTURE ADVECTION SHOULD BE ENOUGH TO PROVIDE GOOD TO PERHAPS VERY GOOD RECOVERIES IN SPOTS. WINDS WILL QUICKLY SURGE UP AGAIN FRI WITH ANOTHER DAY OF SOMEWHAT STRONGER THAN SEASONAL NORMAL MIXING. TEMPS TO BEGIN A COOLDOWN...THOUGH STILL HIGH TEMPS TO REMAIN ABOVE NORMAL EAST. HOWEVER...MINIMUM HUMIDITIES GENERALLY LOOK TO BE IN THE 16 TO 20 PERCENT RANGE WITH LOW HAINES VALUES AND GENERALLY 3 HR OR LESS DURATION. SO...NO HIGHLIGHTS ISSUED YET FOR THAT EAST CENTRAL NM FIRE WX ZONE. JUST ENOUGH MOISTURE FOR SOME MEASURABLE PRECIP STILL IS A POSSIBILITY FOR THE NORTHERN MOUNTAINS. LIGHT TO MODERATE ACCUMULATING SNOWS ARE POSSIBLE LATER TONIGHT...ESPECIALLY FOR THE SAN JUANS AND HIGHEST TERRAIN OF THE SANGRE DE CRISTOS AS OROGRAPHIC FORCING KICKS IN. BUT IN MAY CONTINUE FRI NIGHT AND EVEN INTO SAT SO FURTHER ACCUM MORE LIKELY LATER IN THIS PERIOD. A BACK DOOR COLD FRONT WILL MOVE INTO THE PLAINS FRI NIGHT AND SAT...WHICH WILL COOL TEMPS BACK...ESPECIALLY IN THE EAST. MODELS CONTINUE TO SUGGEST AN UNSETTLED PATTERN THROUGH THE WEEKEND...AS A TROUGH SLIDES ACROSS THE STATE EITHER SAT NIGHT. GFS REMAINS SLIGHTLY STRONGER WITH THE TROUGH THAN THE ECMWF...CREATING A LITTLE MORE PRECIP COVERAGE. STILL SOME QUESTION AS TO EXACTLY WHERE BEST COVERAGE WILL BE. MODELS STILL GENERALLY SUPPORT A STRONGER UPPER LEVEL TROUGH EARLY NEXT WEEK. THERE MAY BE A BACK DOOR FRONT SLIDING DOWN THE PLAINS AHEAD OF THE TROUGH AXIS...THUS...IT IS POSSIBLE THAT THE EASTERN HALF OF THE STATE WILL HAVE THE BEST CHANCES FOR PRECIP...BUT MODELS OTHER THAN THE ECMWF NOT SHOWING MUCH PREFERENCE WEST OR EAST. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505-506. HIGH WIND WARNING UNTIL 7 PM MST FRIDAY FOR THE FOLLOWING ZONES... NMZ521>524-526-533-539-540. FIRE WEATHER WATCH FROM NOON MST TODAY THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ104-106-108. HIGH WIND WARNING UNTIL 11 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ512>515-527>529-532. WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 4 AM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ503-511>515. WINTER STORM WARNING FROM 7 PM THIS EVENING TO 4 AM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ510. &&
Hazardous weather outlook, Jan 30, 5:55 AM MST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MST THU JAN 30 2014 NMZ501>540-311300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 555 AM MST THU JAN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO DAMAGING WIND GUSTS UP TO 75 MPH WILL IMPACT AREAS FROM THE CENTRAL MOUNTAIN CHAIN TO THE ADJACENT HIGHLANDS AND PLAINS TODAY THROUGH TONIGHT. PORTIONS OF WESTERN NEW MEXICO WILL SEE WIND GUSTS UP TO 50 MPH AS WELL TODAY. CRITICAL FIRE WEATHER CONDITIONS WILL IMPACT THE LOWER RIO GRANDE VALLEY AND MUCH OF THE EASTERN PLAINS TODAY. RAIN AND SNOW WILL DEVELOP OVER THE FAR NORTHERN HIGH TERRAIN LATE TODAY AND CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG TO DAMAGING WIND GUSTS UP TO 75 MPH WILL IMPACT AREAS FROM THE CENTRAL MOUNTAIN CHAIN TO THE ADJACENT HIGHLANDS AND PLAINS SOUTH OF INTERSTATE 40 FRIDAY. SNOW WILL CONTINUE OVER THE NORTHERN HIGH TERRAIN WHERE SIGNIFICANT ACCUMULATIONS ARE EXPECTED ABOVE 7500 FEET. GUSTY WINDS WILL CREATE AREAS OF BLOWING SNOW. THE MOST SIGNIFICANT ACCUMULATIONS WILL OCCUR IN THE HIGH TERRAIN OF RIO ARRIBA COUNTY EAST OF CHAMA AND TIERRA AMARILLA...AND POSSIBLY AROUND RED RIVER. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO REPORT DAMAGING WINDS AND/OR WILDFIRES. SPOTTERS ARE ENCOURAGED TO DIAL 1.888.386.7637 TO REPORT HAZARDOUS WEATHER CONDITIONS. GUYER
In the hours before
Local storm report, Jan 30, 4:12 AM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
412 AM MST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM NON-TSTM WND GST RATON CREWS AIRPORT 36.73N 104.50W
01/30/2014 M69 MPH COLFAX NM ASOS
KRTN ASOS.
&&
EVENT NUMBER ABQ1400039
GUYERLocal storm report, Jan 30, 5:16 AM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 AM MST THU JAN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM NON-TSTM WND GST RATON CREWS AIRPORT 36.73N 104.50W
01/30/2014 M82 MPH COLFAX NM ASOS
KRTN ASOS.
&&
EVENT NUMBER ABQ1400040
RJOJOLAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 4:10 AM MST | Wind Advisory | ABQ | 15 hr | |
| Jan 30, 4:27 AM MST | Winter Storm Warning | ABQ | 55 hr | |
| Jan 30, 4:27 AM MST | Winter Weather Advisory | ABQ | 48 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.